# SDR CA120216001

- Difficulty date: February 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 39,275 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CONDUCT EWIS TASK E-430 ON THE NR 3 NACELLE, NUMEROUS WIRES WERE FOUND TO HAVE BEEN CHAFED BY THE PHENOLIC BLOCK THAT SECURES THESE WIRES AS THEY PASS FROM THE RT MLG WHEEL WELL THROUGH THE FIRE WALL.  THE WIRING AFFECTED IS AS FOLLOWS: 7160-30006D20-2, ENG INTAKE DEFLECT DOOR POS INDICATOR SWITCH COMMON CONTACT, 7160-30008B20-2, ENGINE INTAKE DEFLECT DOOR POS INDICATOR SWITCH N/O CONTACT 2420-30008B20N-2, 3 AC GEN GROUND FROM GCU, 2430-30015B20N-2, NR 3AC GENERATOR GROUND IN TO TEMP SWITCH,  2430-14C22-2, MASTER CAUTION 3 AC GEN HOT,  THIS CHAFING IS NOT EVIDENT UNTIL THE PHENOLIC BLOCK IS REMOVED, ADDITIONALLY THERE WAS NO PROTECTIVE WRAP OR SLEEVING ON THIS WIRING.  THE WIRING REFERENCED ABOVE WAS REPAIRED AND THE BUNDLE WRAPPED WITH SILICON TAPE TO PREVENT FURTHER DAMAGE.
